# SDR CA040505001

- Difficulty date: May 1, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 36,368 hours
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1481
- Condition: Cracked
- Location: Mlg
- Part time: 10,960 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN HEAVY MX IN YHZ AND HAD JUST BEEN TAKEN OFF THE JACKS WHEN ENGINEERS NOTED THAT NR 3 MAIN WHEEL WAS FLAT.  THE WHEEL WAS REPLACED ALONG WITH ITS MATE AS PER COMPANY POLICY, THE WHEEL WAS ROUTED TO WHEEL/BRAKE SHOP AND WENT THROUGH A BUILD (22) INSPECTION. NDT FOUND THE INNER WHEEL HALF HAD CRACK EMANATING FROM ONE OF THE THREE-FUSE PLUGHOLE.THE INNER WHEEL HALF P/N AHA1481 IS FOUND IN THE DUNLOP CMM IPL 32-42-59 FIG 1 ITEM 280.THIS WHEEL WAS ON BUILD 21 AND HAD BEEN NDT AT THAT TIME WITH NO DEFECTS NOTED AT THE TIME. THIS MATTER HAS BEEN BROUGHT TO THE ATTN OF THE MANUF AND WE HAVE ASKED WHAT HAS BEEN THE OCCURRENCE ON THIS TYPE OF FAILURE AND HAVE ASKED WHETHER OR NOT THEY WOULD LIKE TO SEE THE COMPONEN
